# SDR SWAA090900

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 66,777 hours, 55,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND FUSELAGE SKIN CRACKED AT L2 DOOR UPPER HINGE CUTOUT.  REPAIRED SKIN PER SWA EA.
